Lupa

Iskanje po repozitoriju Pomoč

A- | A+ | Natisni
Iskalni niz: išči po
išči po
išči po
išči po
* po starem in bolonjskem študiju

Opcije:
  Ponastavi


1 - 10 / 187
Na začetekNa prejšnjo stran12345678910Na naslednjo stranNa konec
1.
Vertex-transitive expansions of (1, 3)-trees
Marko Lovrečič Saražin, Dragan Marušič, 2010, objavljeni znanstveni prispevek na konferenci

Opis: A nonidentity automorphism of a graph is said to be semiregular if all of its orbits are of the same length. Given a graph ▫$X$▫ with a semiregular automorphism ▫$\gamma$▫, the quotient of ▫$X$▫ relative to ▫$\gamma$▫ is the multigraph ▫$X/\gamma$▫ whose vertices are the orbits of ▫$\gamma$▫ and two vertices are adjacent by an edge with multiplicity ▫$r$▫ if every vertex of one orbit is adjacent to ▫$r$▫ vertices of the other orbit. We say that ▫$X$▫ is an expansion of ▫$X/\gamma$▫. In [J.D. Horton, I.Z. Bouwer, Symmetric ▫$Y$▫-graphs and ▫$H$▫-graphs, J. Combin. Theory Ser. B 53 (1991) 114-129], Hortonand Bouwer considered a restricted sort of expansions (which we will call :strong" in this paper) where every leaf of ▫$X/\gamma$▫ expands to a single cycle in ▫$X$▫. They determined all cubic arc-transitive strong expansions of simple ▫$(1,3)$▫-trees, that is, trees with all of their vertice shaving valency 1 or 3, thus extending the classical result of Frucht, Graver and Watkins (see [R. Frucht, J.E. Graver, M.E. Watkins, The groups of the generalized Petersen graphs, Proc. Cambridge Philos. Soc. 70 (1971) 211-218]) about arc-transitive strong expansions of ▫$K_2$▫ (also known as the generalized Petersen graphs). In this paper another step is taken further by considering the possible structure of cubic vertex-transitive expansions of general ▫$(1,3)$▫-multitrees (where vertices with double edges are also allowed); thus the restriction on every leaf to be expanded to a single cycle is dropped.
Najdeno v: ključnih besedah
Povzetek najdenega: ...A nonidentity automorphism of a graph is said to be semiregular if all...
Ključne besede: graph, tree, cubic, vertex-transitive, arc-transitive, expansion
Objavljeno: 15.10.2013; Ogledov: 1903; Prenosov: 45
URL Polno besedilo (0,00 KB)

2.
Classification of cubic symmetric tricirculants
István Kovács, Klavdija Kutnar, Dragan Marušič, Stephen Wilson, 2012, izvirni znanstveni članek

Najdeno v: ključnih besedah
Povzetek najdenega: ...symmetric graph, semiregular, tricirculant, ...
Ključne besede: symmetric graph, semiregular, tricirculant
Objavljeno: 15.10.2013; Ogledov: 1552; Prenosov: 19
URL Polno besedilo (0,00 KB)

3.
The Terwilliger algebra of a distance-regular graph of negative type
Štefko Miklavič, 2009, izvirni znanstveni članek

Opis: Let ▫$\Gamma$▫ denote a distance-regular graph with diameter ▫$D \ge 3$▫. Assume ▫$\Gamma$▫ has classical parameters ▫$(D,b,\alpha,\beta)▫$ with ▫$b < -1$▫. Let ▫$X$▫ denote the vertex set of ▫$\Gamma$▫ and let ▫$A \in {\mathrm{Mat}}_X(\mathbb{C})$▫ denote the adjacency matrix of ▫$\Gamma$▫. Fix ▫$x \in X$▫ and let $A^\ast \in {\mathrm{Mat}}_X(\mathbb{C})$ denote the corresponding dual adjacency matrix. Let ▫$T$▫ denote the subalgebra of ${\mathrm{Mat}}_X(\mathbb{C})$ generated by ▫$A,A^\ast$▫. We call ▫$T$▫ the Terwilliger algebra of ▫$\Gamma$▫ with respect to ▫$x$▫. We show that up to isomorphism there exist exactly two irreducible ▫$T$▫-modules with endpoint 1; their dimensions are ▫$D$▫ and ▫$2D-2$▫. For these ▫$T$▫-modules we display a basis consisting of eigenvectors for ▫$A^\ast$▫, and for each basis we give the action of ▫$A$▫.
Najdeno v: ključnih besedah
Ključne besede: distance-regular graph, negative type, Terwilliger algebra
Objavljeno: 15.10.2013; Ogledov: 1620; Prenosov: 70
URL Polno besedilo (0,00 KB)

4.
Hamilton paths in vertex-transitive graphs of order 10p
Klavdija Kutnar, Dragan Marušič, Cui Zhang, 2012, izvirni znanstveni članek

Opis: It is shown that every connected vertex-transitive graph of order ▫$10p$▫, ▫$p \ne 7$▫ a prime, which is not isomorphic to a quasiprimitive graph arising from the action of PSL▫$(2,k)$▫ on cosets of ▫$\mathbb{Z}_k \times \mathbb{Z}_{(k-1)/10}$▫, contains a Hamilton path.
Najdeno v: ključnih besedah
Povzetek najdenega: ...It is shown that every connected vertex-transitive graph of order ▫$10p$▫, ▫$p \ne 7$▫ a...
Ključne besede: graph, vertex-transitive, Hamilton cycle, Hamilton path, automorphism group
Objavljeno: 15.10.2013; Ogledov: 1691; Prenosov: 11
URL Polno besedilo (0,00 KB)

5.
On the order of arc-stabilisers in arc-transitive graphs, II
Gabriel Verret, 2013, izvirni znanstveni članek

Najdeno v: ključnih besedah
Povzetek najdenega: ...arc-transitive graphs, graph-restrictive group, local action, ...
Ključne besede: arc-transitive graphs, graph-restrictive group, local action
Objavljeno: 15.10.2013; Ogledov: 1957; Prenosov: 42
URL Polno besedilo (0,00 KB)

6.
On prime-valent symmetric bicirculants and Cayley snarks
Ademir Hujdurović, Klavdija Kutnar, Dragan Marušič, 2013, objavljeni znanstveni prispevek na konferenci

Najdeno v: ključnih besedah
Povzetek najdenega: ... graph, Cayley graph, arc-transitive, snark, semiregular automorphism, bicirculant,...
Ključne besede: graph, Cayley graph, arc-transitive, snark, semiregular automorphism, bicirculant
Objavljeno: 15.10.2013; Ogledov: 1562; Prenosov: 74
URL Polno besedilo (0,00 KB)

7.
Hamiltonicity of vertex-transitive graphs of order 4p
Klavdija Kutnar, Dragan Marušič, 2008, izvirni znanstveni članek

Opis: It is shown that every connected vertex-transitive graph of order ▫$4p$▫, where ▫$p$▫ is a prime, is hamiltonian with the exception of the Coxeter graph which is known to possess a Hamilton path.
Najdeno v: ključnih besedah
Povzetek najdenega: ...It is shown that every connected vertex-transitive graph of order ▫$4p$▫, where ▫$p$▫ is a...
Ključne besede: graph theory, vertex-transitive graphs, Hamilton cycle, automorphism group
Objavljeno: 15.10.2013; Ogledov: 1579; Prenosov: 17
URL Polno besedilo (0,00 KB)

8.
Isomorphism checking of I-graphs
Boris Horvat, Tomaž Pisanski, Arjana Žitnik, 2012, izvirni znanstveni članek

Opis: We consider the class of ▫$I$▫-graphs, which is a generalization of the class of the generalized Petersen graphs. We show that two ▫$I$▫-graphs ▫$I(n, j, k)$▫ and ▫$I(n, j_1, k_1)$▫ are isomorphic if and only if there exists an integer ▫$a$▫ relatively prime to $n$ such that either ▫$\{j_1, k_1\} = \{aj \mod n, \; ak \mod n \}$▫ or ▫$\{j_1, k_1\} = \{aj \mod n, \; -ak \mod n\}$▫. This result has an application in the enumeration of non-isomorphic ▫$I$▫-graphs and unit-distance representations of generalized Petersen graphs.
Najdeno v: ključnih besedah
Povzetek najdenega: ...mathematics, graph theory, isomorphism, I-graph, generalized Petersen graph...
Ključne besede: mathematics, graph theory, isomorphism, I-graph, generalized Petersen graph
Objavljeno: 15.10.2013; Ogledov: 1503; Prenosov: 66
URL Polno besedilo (0,00 KB)

9.
On hereditary efficiently dominatable graphs
Martin Milanič, 2011, prispevek na konferenci brez natisa

Najdeno v: ključnih besedah
Povzetek najdenega: ...perfect code, efficient domination, efficiently dominatable graph, polynomial time algorithm, ...
Ključne besede: perfect code, efficient domination, efficiently dominatable graph, polynomial time algorithm
Objavljeno: 15.10.2013; Ogledov: 1373; Prenosov: 37
URL Polno besedilo (0,00 KB)

10.
Distance-balanced graphs: Symmetry conditions
Klavdija Kutnar, Aleksander Malnič, Dragan Marušič, Štefko Miklavič, 2006, izvirni znanstveni članek

Opis: A graph ▫$X$▫ is said to be distance-balanced if for any edge ▫$uv$▫ of ▫$X$▫, the number of vertices closer to ▫$u$▫ than to ▫$v$▫ is equal to the number of vertices closer to ▫$v$▫ than to ▫$u$▫. A graph ▫$X$▫ is said to be strongly distance-balanced if for any edge ▫$uv$▫ of ▫$X$▫ and any integer ▫$k$▫, the number of vertices at distance ▫$k$▫ from ▫$u$▫ and at distance ▫$k+1$▫ from ▫$v$▫ is equal to the number of vertices at distance ▫$k+1$▫ from ▫$u$▫ and at distance ▫$k$▫ from ▫$v$▫. Exploring the connection between symmetry properties of graphs and the metric property of being (strongly) distance-balanced is the main theme of this article. That a vertex-transitive graph is necessarily strongly distance-balanced and thus also distance-balanced is an easy observation. With only a slight relaxation of the transitivity condition, the situation changes drastically: there are infinite families of semisymmetric graphs (that is, graphs which are edge-transitive, but not vertex-transitive) which are distance-balanced, but there are also infinite families of semisymmetric graphs which are not distance-balanced. Results on the distance-balanced property in product graphs prove helpful in obtaining these constructions. Finally, a complete classification of strongly distance-balanced graphs is given for the following infinite families of generalized Petersen graphs: GP▫$(n,2)$▫, GP▫$(5k+1,k)$▫, GP▫$(3k 3,k)$▫, and GP▫$(2k+2,k)$▫.
Najdeno v: ključnih besedah
Povzetek najdenega: ...A graph ▫$X$▫ is said to be distance-balanced if...
Ključne besede: graph theory, graph, distance-balanced graphs, vertex-transitive, semysimmetric, generalized Petersen graph
Objavljeno: 15.10.2013; Ogledov: 1833; Prenosov: 46
URL Polno besedilo (0,00 KB)

Iskanje izvedeno v 0 sek.
Na vrh
Logotipi partnerjev Univerza v Mariboru Univerza v Ljubljani Univerza na Primorskem Univerza v Novi Gorici